Weird reactions after drinking a cup of coffee-is this related?
A friend & I went out for lunch today. I asked for decaf. coffee & had 1 cup...everything was fine. Then I got a second cup of coffee, drank it, and 5 minutes later started feeling jittery. I assumed that the waiter served me regular, caffeinated coffee by mistake. Okay...I can understand feeling a little jittery. But then I started feeling a tiny bit dizzy and queasy. I've never fainted, but I felt awful. I got home and still didn't feel better. I took my temperature & it was running low, about 96 degrees. (Now, my temperature normally runs a little low, like 97.6, so for me a little low is normal). But, this was lower than my "normal"). I took my pulse, which was a little low for me (about 62). My blood pressure was normal.
I am assuming that I was having a strange reaction to what I assume was a caffeinated cup of coffee, but I don't know. In reading symptoms about caffeine allergy, it usually says fast heartbeat or pulse, etc., and here I am having the opposite.
I've never had any food allergies in my life. This is just very strange...could this just be a coincidence & maybe I'm coming down with something...or does it sound like a reaction to the caffeine?
I wouldnt be too concerned. Coffee does the same thing to me, i get that feeling like i am about to pass out immideiately after i drink a big cup. I get jittery, feel sick as hell and feel like im going to faint. It also causes me terrible anxiety and makes me uncontrollably talkative.
Its just not pleasant, I love coffee. Its a shame we cant drink it. Just stay away, and be weary when ordering it, as ive heard stories of people who serve regular coffee as decaf because the people working are 'lazy'.
Anyways, good luck and I would advise you to stay away from caffiene from now on. (I find i can drink pepsi just fine, i drink usually about 1 a day, so im fine with that, just coffee sends me off the walls into a sick frenzy)
Hi, welcome to the forum, the symptoms you have mentioned are not seen with coffee intake and may be due to some other co-existing causes. You are well aware of the symptoms of excess caffeine.
Your temperature is on the lower side but not abnormal or point of concern. If it goes below 95, then needs to be evaluated. Hypothermia can occur from environmental exposure, many medical conditions can result in hypothermia, including hypothyroidism, adrenal insufficiency, sepsis, neuromuscular disease, malnutrition, thiamine deficiency, and hypoglycemia. You need not worry; it will be alright. If the temperature drops more, then you need to consult physician.
Meantime other causes should be evaluated, as caffeine is unlikely to cause this. I suggest you to consult physician. Take care and regards.
I drank 8 cups of coffee and i been felling werid i am having a tingleing sincation in my hads and arms. i feel sick to my stomach and everytime i stand up it fells like i am going to collapse. Should i be conserned abut this?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.